# SDR CA140716010

- Difficulty date: June 15, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Boeing 737-7CT
- Aircraft time: 18,411 hours
- System (JASC): 3197 · Instrument System Wiring
- Part: Ground Wire
- Condition: Damaged
- Location: Fdr
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) WJ IS EXPERIENCED NUMEROUS FDR LIGHT ILLUMINATED ON ONE OF IT`S A/C. BITE AND SYSTEM TESTED AS PER FIM AND AMM DID NOT REVEAL ANY FAULTS WITH THE SYSTEM. AFTER THE ORIGINAL NFF, WJ PROACTIVELY REPLACED THE PROBABLE CAUSE UNITS (FDR, FDAU, RELAYS). AFTER SEVERAL COMPONENTS WERE REPLACED AND THE SYSTEM WAS STILL FAULTING IN FLIGHT BUT TESTING GOOD ON GROUND THE A/C WAS PULLED OUT OF SERVICE SO AN IN-DEPTH TESTING OF WIRING, CONNECTORS AND GROUND TERMINALS COULD BE DONE. THE FDR WAS DOWNLOADED AND FORWARDED TO THE WJ CONFIGURATION TEAM FOR REVIEW AND SEE IF ANY PARAMETER ABNORMALITY COULD BE SPOTTED THAT MAY HELP WITH FAULT ISOLATION. USING THE FDR READING SOFTWARE, ALL PARAMETERS WERE PROPERLY CAPTURED AND LEGIBLE BUT NONE SHOWED ANY ABNORMALITY. THE ACCELEROMETER WAS FOUND SUSPECT AND REPLACED. THE A/C WAS RETURNED TO SERVICE BUT THE FAULT STILL PERSISTED. AT THIS POINT BOEING WAS CONTACT FOR ASSISTANCE AND THE RAW FDR DATA WAS PASSED ON TO THEM FOR REVIEW. WJ ACCOMPLISHED ALL RECOMMENDATION FROM BOEING AND PERFORMED A TEST FLIGHT ON THE 04 JULY 2014. THIS TEST FLIGHT ALLOWED WESTJET TO CAPTURE SOME FAULT CODES FROM THE FDAUÏ¿½S VOLATILE MEMORY. THE CODES THAT WERE CAPTURED POINTED TO INTERNAL PROBLEMS WITH THE FDAU. THE UNIT WAS REPLACED BUT WAS NOT THE FINAL FIX, THE DEFECT PERSISTED. MORE IN-DEPTH WIRING CHECKS WERE PERFORMED. THE FDR WAS REPLACED IN FEAR THAT WE MAY HAVE INDUCES THE PROBLEM BY PUTTING ON A BAD COMPONENT. A TEST FLIGHT WAS PERFORMED AND THE SYSTEM DID WORK DURING THE TEST FLIGHT BUT FAILED SHORTLY AFTER GOING BACK IN SERVICE. BOEING REVIEWED THE RAW DATA FROM THE FDR, THEY NOTICED SOME PARAMETERS WITH QUESTIONABLE VALUES. WJ FOUND A LOW RESISTANCE TO GROUND ON A CONNECTOR. SEVERAL CONNECTORS WERE REPLACED. FOLLOWING UP ON THE PARAMETER WITH QUESTIONABLE VALUES.. THE LEFT AND RIGHT BRAKE PRESSURE TX ALONG WITH THE STANDBY HYDRAULIC PRESSURE TX AND THE RUDDER POSITION TX SENSOR WERE REPLACED AND THE SYSTEM HAS BEEN WORKING PROPERLY.
